Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2009, Volume 2, Issue 4, Pages 506–516 (Mi jsfu97)  

On the Cauchy Problem for the Dolbeault Complex in the Sobolev spaces

Dmitry P. Fedchenko

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: Let $D$ be a bounded domain in $\mathbb C^n$ ($n>1$) with a twice smooth boundary $\partial D$. We describe necessary and sufficient Cauchy problem's solvability conditions for the Dolbeault complex in the space of differential forms of bidegree $(0,q)$, $0<q<n$, with coefficients from the Sobolev space $H^1(D)$ in the domain $D$.

Keywords: Cauchy problem, Cauchy–Riemann operator, Dolbeault complex.

Full text: PDF file (207 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 18.09.2009
Received in revised form: 25.10.2009
Accepted: 10.11.2009

Citation: Dmitry P. Fedchenko, “On the Cauchy Problem for the Dolbeault Complex in the Sobolev spaces”, J. Sib. Fed. Univ. Math. Phys., 2:4 (2009), 506–516

Citation in format AMSBIB
\Bibitem{Fed09}
\by Dmitry~P.~Fedchenko
\paper On the Cauchy Problem for the Dolbeault Complex in the Sobolev spaces
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2009
\vol 2
\issue 4
\pages 506--516
\mathnet{http://mi.mathnet.ru/jsfu97}
\elib{https://elibrary.ru/item.asp?id=12956413}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu97
  • http://mi.mathnet.ru/eng/jsfu/v2/i4/p506

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:341
    Full text:83
    References:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021